Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extensions of group representations over fields of prime characteristic


Author: Burton Fein
Journal: Proc. Amer. Math. Soc. 23 (1969), 11-13
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0244403-X
MathSciNet review: 0244403
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 0144979 (26:2519)
  • [2] E. C. Dade, Degrees of modular irreducible representations of $ p$-solvable groups, Math. Z. 104 (1968), 141-143. MR 0225899 (37:1490a)
  • [3] B. Fein, Representations of direct products of finite groups, Pacific J. Math. 20 (1967), 45-58. MR 0204537 (34:4376)
  • [4] P. Fong, Solvable groups and modular representation theory, Trans. Amer. Math. Soc. 103 (1962), 484-494. MR 0139667 (25:3098)
  • [5] P. X. Gallagher, Group characters and normal Hall subgroups, Nagoya Math. J. 20 (1962), 223-230. MR 0142671 (26:240)
  • [6] B. Huppert, Endliche Gruppen. I, Springer-Verlag, Berlin, 1967. MR 0224703 (37:302)
  • [7] I. M. Isaacs, Extensions of group representations over nonalgebraically closed fields, Trans. Amer. Math. Soc. 141 (1969), 211-228. MR 0242970 (39:4297)
  • [8] R. Swan, The Grothendieck ring of a finite group, Topology 2 (1963), 85-110. MR 0153722 (27:3683)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244403-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society